# SDR UIEA2024012500040

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 96,869 hours, 16,297 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B T/E FLAP MID FLAP O/B CARRIAGE ASSY UPPER COVER APNEL FOUND DELAMINATION AS MARK.( R/H I/B T/E FLAP MID FLAP O/B CARRIAGE ASSY UPPER COVER PANEL DELAMINATION AREA. PERFORMED REPAIR AS PER SRM 51-70-07 PAR 5.A. NO FURTHER DEFECTS NOTED. )
